Cookies?
Library Header Image
LSE Research Online LSE Library Services

Browse by Sets

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | E | G | K | L | M | N | O | R | S | U | V
Number of items: 57.

A

Al Motairi, Hessah and Zervos, Mihail (2017) Irreversible capital accumulation with economic impact. Applied Mathematics and Optimization, 75 (3). pp. 525-551. ISSN 0095-4616

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Cooley, Oliver and Mycroft, Richard (2017) Tight cycles and regular slices in dense hypergraphs. Journal of Combinatorial Theory, Series A, 149. pp. 30-100. ISSN 0097-3165

Allen, Peter, Böttcher, Julia, Griffiths, Simon, Kohayakawa, Yoshiharu and Morris, Robert (2017) Chromatic thresholds in dense random graphs. Random Structures & Algorithms, 51 (2). 185 - 214. ISSN 1042-9832

Allen, Peter, Böttcher, Julia, Griffiths, Simon, Kohayakawa, Yoshiharu and Morris, Robert (2017) Chromatic thresholds in sparse random graphs. Random Structures & Algorithms, 51 (2). pp. 215-236. ISSN 1042-9832

Allen, Peter, Böttcher, Julia, Hladký, Jan and Piguet, Diana (2017) Packing degenerate graphs greedily. Electronic Notes in Discrete Mathematics, 61. pp. 45-51. ISSN 1571-0653

Allen, Peter, Böttcher, Julia, Hàn, Hiệp, Kohayakawa, Yoshiharu and Person, Yury (2017) Powers of Hamilton cycles in pseudorandom graphs. Combinatorica, 37 (4). pp. 573-616. ISSN 0209-9683

Allen, Peter, Böttcher, Julia, Kohayakawa, Yoshiharu and Roberts, Barnaby (2017) Triangle-free subgraphs of random graphs. Combinatorics, Probability and Computing, 27 (2). pp. 141-161. ISSN 0963-5483

Anthony, Martin, Boros, Endre, Crama, Yves and Gruber, Aritanan (2017) Quadratic reformulations of nonlinear binary optimization problems. Mathematical Programming, 162 (1). pp. 115-144. ISSN 0025-5610

Anthony, Martin and Ratsaby, Joel (2017) Classification based on prototypes with spheres of influence. Information and Computation, 256. pp. 372-380. ISSN 0890-5401

Atminas, Aistis, Lozin, Vadim and Moshkov, Mikhail (2017) WQO is decidable for factorial languages. Information and Computation. ISSN 0890-5401

B

Balogh, József, Mousset, Frank and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2017) Stability for vertex cycle covers. Electronic Journal of Combinatorics, 24 (3). ISSN 1077-8926

Barmpalias, George and Lewis-Pye, Andrew (2017) Computing halting probabilities from other halting probabilities. Theoretical Computer Science, 660. pp. 16-22. ISSN 0304-3975

Barmpalias, George and Lewis-Pye, Andrew (2017) Differences of halting probabilities. Journal of Computer and System Sciences, 89. pp. 349-360. ISSN 0022-0000

Barmpalias, George and Lewis-Pye, Andrew (2017) Limits of the Kucera-Gacs coding method. In: Post-proceedings volume of SEALS 2016 (South Eastern Logic Symposium). World Scientific.

Barmpalias, George and Lewis-Pye, Andrew (2017) Optimal redundancy in computations from random oracles. Journal of Computer and System Sciences. ISSN 0022-0000

Barmpalias, George and Lewis-Pye, Andrew (2017) A note on the differences of computably enumerable reals. In: Day, Adam, Fellows, Michael, Greenberg, Noam, Khoussainov, Bakhadyr, Melnikov, Alexander and Rosamond, Frances, (eds.) Computability and Complexity: Essays Dedicated to Rodney G. Downey on the Occasion of His 60th Birthday. Lecture Notes in Computer Science. Springer International Publishing, Cham, Switzerland, pp. 623-632. ISBN 9783319500614

Batu, Tugkan ORCID: 0000-0003-3914-4645 and Canonne, Clément L. (2017) Generalized uniformity testing. In: Proceedings of the Annual Symposium on Foundations of Computer Science. IEEE Computer Society, Washington, USA, pp. 880-889. ISBN 9781538634646

Biggs, Norman (2017) Chromatic polynomials and toroidal graphs. Australasian Journal of Combinatorics, 67 (2). pp. 235-242. ISSN 2202-3518

Bingham, N. H. and Ostaszewski, A. J. (2017) Additivity, subadditivity and linearity: automatic continuity and quantifier weakening. Indagationes Mathematicae, 29 (2). pp. 687-713. ISSN 0019-3577

Bingham, N. H. and Ostaszewski, Adam (2017) Category-measure duality: convexity, mid-point convexity and Berz sublinearity. Aequationes Mathematicae, 91 (5). pp. 801-836. ISSN 0001-9054

Brightwell, Graham, Janson, Svante and Luczak, Malwina (2017) The greedy independent set in a random graph with given degrees. Random Structures & Algorithms, 51 (4). 565 - 586. ISSN 1042-9832

Böttcher, Julia (2017) Large-scale structures in random graphs. In: Claesson, Anders, Dukes, Mark, Kitaev, Sergei, Manlove, David and Meeks, Kitty, (eds.) Surveys in Combinatorics 2017. London Mathematical Society Lecture Note Series (440). Cambridge University Press, Cambridge, UK, pp. 87-140. ISBN 9781108332699

Böttcher, Julia ORCID: 0000-0002-4104-3635 (2017) vvv. Maths@LSE Blog (03 Feb 2017). Website.

Böttcher, Julia ORCID: 0000-0002-4104-3635, Montgomery, Richard, Parczyk, Olaf and Person, Yury (2017) Embedding spanning bounded degree subgraphs in randomly perturbed graphs. Electronic Notes in Discrete Mathematics, 61. pp. 155-161. ISSN 1571-0653

C

Cabrales, Antonio, Gossner, Olivier and Serrano, Roberto (2017) A normalized value for information purchases. Journal of Economic Theory, 170. pp. 266-288. ISSN 0022-0531

Czichowsky, Christoph and Schachermayer, Walter (2017) Portfolio optimisation beyond semimartingales: shadowprices and fractional Brownian motion. Annals of Applied Probability, 27 (3). pp. 1414-1451. ISSN 1050-5164

Czichowsky, Christoph, Schachermayer, Walter and Yang, Junjian (2017) Shadow prices for continuous processes. Mathematical Finance, 27 (3). pp. 623-658. ISSN 0960-1627

D

Davies, Ewan, Jenssen, Matthew, Perkins, Will and Roberts, Barnaby (2017) Independent sets, matchings, and occupancy fractions. Journal of the London Mathematical Society, 96 (1). pp. 47-66. ISSN 0024-6107

Davies, Ewan, Jenssen, Matthew, Perkins, Will and Roberts, Barnaby (2017) On the average size of independent sets in triangle-free graphs. Proceedings of the American Mathematical Society, 146 (1). pp. 111-124. ISSN 0002-9939

Davies, Ewan, Jenssen, Matthew and Roberts, Barnaby (2017) Multicolour Ramsey numbers of paths and even cycles. European Journal of Combinatorics, 63. pp. 124-133. ISSN 0195-6698

Davies, Ewan, Jenssen, Matthew, Roberts, Barnaby and Perkins, Will (2017) Tight bounds on the coefficients of partition functions via stability. Electronic Notes in Discrete Mathematics, 61. pp. 317-321. ISSN 1571-0653

Dütting, Paul (2017) Paul Dütting – Designing auctions for re-allocating spectrum rights. Maths@LSE Blog (01 Apr 2017). Website.

Dütting, Paul, Feldman, Michal, Kesselheim, Thomas and Lucier, Brendan (2017) Prophet inequalities made easy: stochastic optimization by pricing non-stochastic input. In: Umans, Chris, (ed.) Proceedings of the 58th Annual IEEE Symposium on Foundations of Computer Science. IEEE Computer Society. ISBN 978-1-5386-3464-6

Dütting, Paul, Gkatzelis, Vasilis and Roughgarden, Tim (2017) The performance of deferred-acceptance auctions. Mathematics of Operations Research, 42 (4). pp. 897-914. ISSN 0364-765X

Dütting, Paul and Kesselheim, Thomas (2017) Best-response dynamics in combinatorial auctions with item bidding. In: Klein, Philip N., (ed.) Proceedings of the 28th Annual ACM-SIAM Symposium on Discrete Algorithms. Society for industrial and applied mathematics, pp. 521-533. ISBN 9781611974782

Dütting, Paul, Talgam-Cohen, Inbal and Roughgarden, Tim (2017) Modularity and greed in double auctions. Games and Economic Behavior, 105. pp. 59-83. ISSN 0899-8256

E

Ene, Alina, Nguyen, Huy and Végh, László A. ORCID: 0000-0003-1152-200X (2017) Decomposable submodular function minimization: discrete and continuous. In: Guyon, I., Luxburg, U. V., Bengio, S., Wallach, H., Fergus, R., Vishwanathan, S. and Garnett, R., (eds.) Advances in Neural Information Processing Systems 30 (NIPS 2017) pre-proceedings. Neural Information Processing Systems Foundation, Long Beach, USA.

G

Gapeev, Pavel V. and Stoev, Yavor I. (2017) On the Laplace transforms of the first exit times in one-dimensional non-affine jump–diffusion models. Statistics and Probability Letters, 121. pp. 152-162. ISSN 0167-7152

Gapeev, Pavel V. and Stoev, Yavor I. (2017) On the construction of non-affine jump-diffusion models. Stochastic Analysis and Applications, 35 (5). pp. 900-918. ISSN 0736-2994

Gapeev, Pavel V. and Stoev, Yavor I. (2017) On the sequential testing and quickest change-pointdetection problems for Gaussian processes. Stochastics: an International Journal of Probability and Stochastic Processes. ISSN 1744-2508

Gaspers, Serge and Sorkin, Gregory B. (2017) Separate, measure and conquer: faster polynomial-space algorithms for Max 2-CSP and counting dominating sets. ACM Transactions on Algorithms, 13 (4). pp. 1-36. ISSN 1549-6325

K

Karatzas, Ioannis and Ruf, Johannes (2017) Trading strategies generated by Lyapunov functions. Finance and Stochastics. ISSN 0949-2984

L

Lewis-Pye, Andrew and Montalbán, Antonio (2017) Sex versus asex: an analysis of the role of variance conversion. Theoretical Population Biology, 114. pp. 128-135. ISSN 0040-5809

Lo, Allan, Patel, Viresh, Skokan, Jozef and Talbot, John (2017) Decomposing tournaments into paths. Electronic Notes in Discrete Mathematics, 61. pp. 813-818. ISSN 1571-0653

M

Martin, Ryan R., Mycroft, Richard and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2017) An asymptotic multipartite Kühn-Osthus theorem. SIAM Journal on Discrete Mathematics, 31 (3). pp. 1498-1513. ISSN 0895-4801

Martin, Ryan R. and Skokan, Jozef (2017) Asymptotic multipartite version of the Alon–Yuster theorem. Journal of Combinatorial Theory, Series B, 127. pp. 32-52. ISSN 0095-8956

Mortini, Raymond, Rupp, Rudolf and Sasane, Amol (2017) On the Krull intersection theorem in function algebras. Quaestiones Mathematicae, 40 (3). pp. 363-380. ISSN 1607-3606

N

Naszódi, Márton, Pach, János and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2017) Arrangements of homothets of a convex body. Mathematika, 63 (2). 696 - 710. ISSN 0025-5793

O

Ostaszewski, Adam (2017) Homomorphisms from functional equations in probability. In: Brzdek, J., Cieplinski, K. and Rassias, T. M, (eds.) Developments in Functional Equations and Related Topics. Springer optimization and its applications. Springer, London, UK, pp. 171-213. ISBN 9783319617312

R

Ras, Charl J., Swanepoel, Konrad J. ORCID: 0000-0002-1668-887X and Thomas, Doreen (2017) Approximate Euclidean Steiner trees. Journal of Optimization Theory and Applications, 172 (3). pp. 845-873. ISSN 0022-3239

Roberts, Barnaby (2017) Ramsey numbers of connected clique matchings. Electronic Journal of Combinatorics, 24 (1). P1.36. ISSN 1077-8926

Rodosthenous, Neofytos and Zervos, Mihail (2017) Watermark options. Finance and Stochastics, 21 (1). pp. 157-186. ISSN 0949-2984

Ruf, Johannes (2017) Piecewise constant local martingales with bounded numbers of jumps. Electronic Communications in Probability, 22 (31). ISSN 1083-589X

S

Seal, Michael (2017) Norman Biggs – History of Mathematics: The LSE Course. Maths@LSE Blog (01 Jun 2017). Website.

U

Urusov, Mikhail and Zervos, Mihail (2017) Necessary and sufficient conditions for the r-excessive local martingales to be martingales. Electronic Communications in Probability, 22 (10). pp. 1-6. ISSN 1083-589X

V

van den Heuvel, Jan ORCID: 0000-0003-0897-9148, Kreutzer, Stephan, Pilipczuk, Michal, Quiroz, Daniel, Rabinovich, Roman and Siebertz, Sebastian (2017) Model-checking for successor-invariant first-order formulas on graph classes of bounded expansion. In: 2017 32nd Annual ACM/IEEE Symposium on Logic in Computer Science, 2017-06-20 - 2017-06-23, Reykjavik, Iceland. (In Press)

van den Heuvel, Jan ORCID: 0000-0003-0897-9148, Ossona de Mendez, Patrice, Quiroz, Daniel, Rabinovich, Roman and Siebertz, Sebastian (2017) On the generalised colouring numbers of graphs that exclude a fixed minor. European Journal of Combinatorics, 66. pp. 129-144. ISSN 0195-6698

This list was generated on Mon Sep 27 08:12:58 2021 BST.